# SDR 159752

- Difficulty date: November 8, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 123
- Aircraft time: 34,983 hours, 35,445 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WAS SELECTED UP AND YELLOW SAFE LIGHT STAYED ON.  RECYCLED GEAR THREE TIMES WITHOUT GETTING THE YELLOW LIGHT TO EXTINGUISH.  AIRCRAFT RETURNED TO FIELD.  GEAR HANDLE YELLOW SAFE LIGHT STAYS ON WHEN GEAR UP.  ADJUSTED RT UPLOCK STOP PAD IAW SAAB AMM 32-32-12-2.  PERFORMED GEAR SWING IAW SAAB AMM 32-00-00.  OPS CHECK GOOD.
